# SDR 98ZZZX4683

- Difficulty date: November 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N955E
- Make and model: Amd FALCON50MYST
- Aircraft serial: 14
- System (JASC): 2917 · Hydraulic Pressure Regulator, Main
- Part: Regulator
- Part number: A24518001
- Condition: Cracked
- Location: E/E Bay
- Part time: 870 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE REGULATOR HOUSING CRACKED WITH TOTAL LOSS OF NR 1 HYDRAULIC RESERVOIR.  UNIT IS A KNOWN PROBLEM WITH MANUFACTURER AND FALCON HAS AN NDT SCHEDULE OR ORIGINAL DASH NUMBER COMPONENT.  PART FAILED AT APPROXIMATELY 870 HOURS TT.  NDT SCHEDUED EVERY 1,200 HOURS.  SUBMITTER RECOMMENDED TO DECREASE TIME BETWEEN NDT CHECKS AND/OR RE-DESIGN WITH STRONGER HOUSING.
